首页 >> 期刊主编 >> 英文期刊 >> 文章内容

Vol.5 ,No.5

[日期:2016-06-22]   来源:陈兰荪个人主页  作者:陈兰荪个人主页   阅读:45
INTERNATIONAL JOURNAL OF BIOMATHEMATICS
Vol. 5, No. 5 (September 2012)
 
1Modeling Primary and Secondary Drug Resistances Under China’s
“Four-Free-One-Care Policy” 1250032
J. Lou, L. Bu, E. Han, Y. Ruan, H. Xing and Y. Shao
2A Suspension Model for Blood Flow Through a Catheterized Artery 1250033
S. Mishra, N. K. Verma and S. U. Siddiqui
3Dynamical Properties of a Stochastic Two-Species Schoener’s
Competitive Model   1250035
J. Lv, K. Wang and M. Liu
4Traveling Waves for a SIRS Model with Nonlocal Diffusion 1250036
X. Yu, C. Wu and P. Weng
5Modeling H1N1 Flu Epidemic with Contact Tracing and Quarantine 1250038
M. Agarwal and A. S. Bhadauria
6Dynamics of an HIV-1 Infection Model with Cell-Mediated Immune
Response and Stochastic Perturbation 1250039
C. Ji and D. Jiang
7Modeling the Spread of HIV in a Stage Structured Population: Effect
of Awareness 1250040
N. Kaur, M. Ghosh and S. S. Bhatia
8Influence of Slip Velocity on Blood Flow Through an Artery
with Permeable Wall: A Theoretical Study 1250042
A. Sinha and J. C. Misra
9Traveling Waves in a Reaction-Diffusion Predator-Prey System
with Nonlocal Delays 1250043
Z. Li and R. Xu
10Particle Swarm Optimization on Flexible Docking 1250044
Y. Liu, W. Li and R. Ma